# SDR 3EJA202312280001

- Difficulty date: December 23, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N833JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605107
- Aircraft time: 9,146 hours, 6,971 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 99143795
- Part serial: 000216H4698
- Condition: Failed
- Location: Zone 200
- Part time: 9,146 hours, 6,971 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING KADS, PERFORMED NORMAL DEPARTURE WITH RADAR VECTORS ON COURSE.  UPON PASSING FL200 FLIGHT CREW HEARD A LOUD BANG, IT WAS THEN NOTICED THAT THE CAPTAINS SIDE WINDOW HAD SHATTERED.  STOPPED CLIMB AND RETURNED TO KADS.
